# SDR R7MR32592

- Difficulty date: January 17, 2001
- Submitted: February 26, 2001
- Operation: General aviation
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064010540030
- Part serial: 24760
- Condition: Inoperative
- Location: Vhf Radio
- Part time: 848 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  BREKS SQUELCH ON ITS OWN.  REPLACED WITH NEW UNIT,  CORRECTED PROBLEM.
